# SDR DL75K041087

- Difficulty date: December 6, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 15,998 hours, 7,177 cycles
- Engine: Pwa PW2037
- Engine time: 32,613 hours, 15,514 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 32,613 hours, 15,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG ROLLED BACK TO APPROX 63 PERCENT N1 AT FL 410, WOULD NOT ACCELERATE NORMALLY AFTER THROTTLE RETARDED AND THE ADVANCED ENGINE STAYED ROLLED BACK UNTIL DESENDING BELOW 10,000 FT MSL AND THEN OPERATED NORMALLY FOR THE REST OF THE FLIGHT THROUGH LANDING.  REPAIRED CHAFED WIRING AND REPLACED PDIU.
